# SDR ABXA20151014189

- Difficulty date: October 14, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T33212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FUSELAGE SKIN, STATION 955 C/T FAILSAFE TRIM OUT AREA GOING FWD UNDER FAILSAFE STRAP.  FAIL SAFE REMOVED ON EA 53500013-008.  REMOVED ALL CORROSION, NDT TESTED, NO DEFECTS NOTED.  COMPLIED WITH EA 53500013-004 & REA B657-61768MR.  REFERENCE  EA53500013-004 & REA B657-61768MR FOR MORE DETAILS.  SDR INFO, CORRODED, PN 145T3321-2, PART NAME SKIN, SN NSN, FS & BS LOCATION FROM STATION 955, STRINGER & WS LOCATION FROM LT HAND.  ACFT WAS GNDED.
